# SDR ASAA0410315

- Difficulty date: July 8, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 0507075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON STRAP, AFT CARGO BAY.  REMOVED CORRODED STRAP, FABRICATED NEW STRAP AND INSTALLED.  (M)
